# SDR IPXA2024040269813

- Difficulty date: March 8, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 23,995 hours, 14,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413820200
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO RH, FR 20, CLS ADAPTER (NEXT TO 232EF PANEL AND NEXT TO SEAT TRACK -Y1959) WITH CORROSION AND IS BROKEN. D0T 103-024 REVIEWED.  REMOVED MAIN CARGO RH FR 20 CLS ADAPTER IAW A300-600 SRM 51-40-21.
